MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MICRO-VOLUME EXTENSION SET; FILTER, INFUSION LINE

BAXTER HEALTHCARE CORPORATION MICRO-VOLUME EXTENSION SET; FILTER, INFUSION LINE
Catalog Number 2N3342
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was evaluated.Unaided visual inspection was performed and all components were correctly placed and according to specifications.Functional testing including pressure and clear passage tests were performed; no leak was found.However, a blockage was identified in the micron low volume filter component; the device was primed and the flow was not normal.The filter was disassembled to perform a closer inspection.Traces of yellow solution was found in the top membrane of the filter.No yellow solution is used during the manufacturing of the device.The cause of the yellow solution trace could not be determined; however probable cause is related to user.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
During evaluation of a non-dehp three lead extension set, the filter was found blocked resulting in abnormal flow.There was no report of patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
MICRO-VOLUME EXTENSION SET
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10344854
Report Number1416980-2020-04558
Device Sequence Number11617220
Product Code FPB
UDI-Device Identifier00085412004778
UDI-Public(01)00085412004778
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113227
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2N3342
Device Lot NumberDR19L12034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2020
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1